Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Green Bay, WI

April 10, 2011

NWS Green Bay, WI issued this small craft advisory at Apr 10, 2011, 3:41 AM CDT. It took effect at Apr 10, 2011, 4:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 3:41 AM CDT (08:41 UTC)
In effect from
Apr 10, 2011, 4:00 PM CDT
Expired
Apr 11, 2011, 10:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WHUS73 KGRB 100841
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT SUN APR 10 2011

LMZ541>543-101645-
/O.CON.KGRB.MF.Y.0003.000000T0000Z-110410T1500Z/
/O.NEW.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 AM CDT SUN APR 10 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT MONDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
10 AM CDT THIS MORNING. 

* WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED
  THROUGH SUNDAY MORNING. PATCHY FOG IS EXPECTED TO CONTINUE INTO
  THIS AFTERNOON.

* WINDS WILL SHIFT SOUTHWEST AND INCREASE TO 15 TO 25 KTS THIS
  AFTERNOON...THEN SHIFT TO THE NORTHWEST ON MONDAY.

* WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING
  DURING THE MORNING ON MONDAY.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
837 
WHUS73 KGRB 101513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT SUN APR 10 2011

LMZ541>543-102315-
/O.EXP.KGRB.MF.Y.0003.000000T0000Z-110410T1500Z/
/O.NEW.KGRB.MF.Y.0004.110410T1513Z-110411T0200Z/
/O.CON.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CDT SUN APR 10 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM CDT MONDAY...


THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT MONDAY.

* WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED
  THROUGH EARLY THIS EVENING...THEN PATCHY FOG OVERNIGHT.

* WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 15 TO 25 KTS THIS
  EVENING...THEN SHIFT TO THE NORTHWEST ON MONDAY.

* WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING
  DURING THE MORNING ON MONDAY.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
485 
WHUS73 KGRB 102032
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT SUN APR 10 2011

LMZ541>543-110445-
/O.CON.KGRB.MF.Y.0004.000000T0000Z-110411T0200Z/
/O.CON.KGRB.SC.Y.0032.110410T2100Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 PM CDT SUN APR 10 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY.

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM THIS AFTERNOON TO 10 PM CDT
MONDAY.

* WIDESPREAD VISIBILITIES OF LESS THAN 1/2 MILE ARE ANTICIPATED 
  THROUGH EARLY THIS EVENING...THEN PATCHY FOG OVERNIGHT. 

* WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 30 KTS WITH
  GUSTS TO 35 KTS THIS EVENING...THEN SHIFT TO THE WEST TONIGHT
  AND NORTHWEST MONDAY MORNING. 

* WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...SUBSIDING
  MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
335 
WHUS73 KGRB 110310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 PM CDT SUN APR 10 2011

LMZ541>543-111115-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS AFTERNOON TO
10 PM CDT MONDAY. THE DENSE FOG ADVISORY HAS EXPIRED.

* SOUTHWEST WINDS WILL INCREASE TO 30 KTS WITH GUSTS TO 35
  KTS...THEN SHIFT TO THE WEST LATER TONIGHT...AND NORTHWEST
  ON MONDAY MORNING.

* WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT TONIGHT...THEN SUBSIDE
  ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
411 
WHUS73 KGRB 111006
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
506 AM CDT MON APR 11 2011

LMZ541>543-111815-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
506 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WEST WINDS TO 30 KTS WITH GUSTS TO 35 KTS THIS MORNING WILL
  SHIFT TO NORTHWEST AT 15 TO 25 KTS THIS AFTERNOON.

* WAVES OF 3 TO 5 FT WILL SUBSIDE TO 1 TO 3 FT IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
321 
WHUS73 KGRB 111527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT MON APR 11 2011

LMZ541>543-112330-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* NORTHWEST WINDS TO 30 KTS...EASING TO 15 TO 25 KTS.

* WAVES OF 3 TO 5 FT...EASING TO 2 TO 4 FT IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
739 
WHUS73 KGRB 112016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON APR 11 2011

LMZ541>543-120300-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-110412T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* NORTHWEST WINDS 15 TO 25 KTS DECREASING TO 10 TO 15 KTS. 

* WAVES OF 3 TO 5 FT SUBSIDING TO 2 TO 4 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 7:51 PM CDT, 7 hours 50 minutes earlier.

Area forecast discussion, Apr 9, 7:51 PM CDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT SAT APR 9 2011

.UPDATE...ALREADY UPDATED GRIDS/ZFP/MARINE PRODUCTS TO ADD AREAS OF
DENSE FOG ON LAKE MICHIGAN AND ALONG THE LKSHR COUNTIES. MAY NEED TO
ISSUE A DENSE FOG ADVISORY FOR DOOR/KEWAUNEE/MANITOWOC COUNTIES...BUT
WILL MAKE THAT DECISION IN ANOTHER HOUR OR SO.

FCST APPEARS ON TRACK...WITH STG/SVR ELEVATED TSTMS WITH HAIL EXPECTED
TO MOVE INTO CNTRL WI AFTER 11 PM...THEN SPREAD INTO N/E WI EARLY
SUNDAY MORNING. VERY STG DEEP LAYER SHEAR...FAVORABLE WET BULB ZERO
HGTS AND SUFFICIENT INSTABILITY (MUCAPES 1000-2000 J/KG) SUPPORT
ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...PERHAPS
GOLF BALL SIZE OR LARGER WITH THE STRONGEST CELLS.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 338 PM CDT SAT APR 9 2011...

SHORT TERM...TNGT AND SUNDAY. POTENTIAL SEVERE WEATHER OUTBREAK
LATE TNGT AND AGAIN SUNDAY AFTERNOON DOMINATE THE SHORT TERM
DETAILS OF THE FCST. ADDITIONAL PBLMS THAT NEED TO BE DEALT WITH
INCLUDE THE TIMING OF THE FIRST BATCH OF STORMS DEMISE SUNDAY
MORNING AND THEN HOW WARM CAN WE GET SUNDAY AFTERNOON AHEAD OF THE
NEXT LINE OF STORMS.

THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES SITUATED OVER
ERN CO WITH A WRMFNT STRETCHED NEWD INTO SERN NEBRASKA AND THEN
E-SE THRU NRN MO. TEMPS SOUTH OF THIS FNT WARMED INTO THE 80S THIS
AFTERNOON...COMPARED TO THE LOWER 50S OVER CENTRAL WI. RADAR
MOSAIC WAS PICKING UP SCT TSTMS OVER SE MN/W-CNTRL WI WHERE AN
INSTABILITY AXIS WAS LOCATED.

A MAJOR WRN CONUS UPR TROF IS STILL EXPECTED TO LIFT NE INTO THE
ROCKIES TNGT AS A 120 KT UPR JET ROUNDS THE BASE OF THE TROF AND
AN UPSTREAM KICKER HEADS TOWARD THE PACIFIC NW. THE SFC LOW TO
RESPOND BY MOVING NE FROM ERN CO TO SE SD BY DAYBREAK. A 60 KT SW
LOW-LVL JET WL QUICKLY TRANSPORT GULF MSTR NWD...AS WELL AS LIFT
THE WRMFNT INTO CNTRL SECTIONS OF WI BY 12Z SUNDAY. THIS MOIST/
UNSTABLE AIR MASS...COMBINED WITH STG ISEN LIFT MOVING OVER THE
WRMFNT...IS EXPECTED TO DVLP AN AREA OF TSTMS (MOSTLY ELEVATED)
WHICH WOULD SWEEP ACROSS NE WI MAINLY DURING THE OVERNIGHT HOURS.
MOST OF THE FCST AREA IS UNDER A SLGT RISK OF SEVERE TNGT WITH
LARGE HAIL BEING THE PRIMARY THREAT. THE RAPID INCREASE IN MSTR
(DEW PTS CLIMBING CLOSE TO 50 DEGS...PW VALUES APPROACHING 1.5")
COULD ALSO LEAD TO LOCALLY HEAVY RAINFALL WITH A QUICK ONE-HALF TO
ONE INCH OF RAIN IN A SHORT PERIOD OF TIME. DUE TO THE ONSET OF
WAA...DO NOT SEE TEMPS FALLING MUCH TNGT WITH READINGS IN THE MID
40S NORTH/LAKESHORE...LWR 50S CNTRL.

THE UPR TROF MOVES NE INTO THE PLAINS ON SUNDAY WHILE THE SFC LOW
TRACKS INTO CNTRL MN BY 00Z MON. THE WRMFNT IS FCST TO CONT MOVING
SLOWLY NORTH TO THE WI/UPR MI BORDER WITH THE INITIAL BAND OF
TSTMS PULLING AWAY FROM ERN WI EARLY SUNDAY MORNING. PCPN IS
EXPECTED TO REMAIN FAIRLY ISOLATED FOR THE REST OF SUNDAY MORNING
INTO THE EARLY AFTERNOON AS THE ATM BECOMES CAPPED. HOWEVER...A
STRONG CDFNT WL MOVE ACROSS THE MIDWEST AND HELP TO BREAK THIS
CAP...THEREBY ALLOWING FOR TSTMS TO RAPIDLY DVLP. BY SUNDAY
AFTERNOON...THE ATM OVER NE WI WL BECOME INCREASINGLY UNSTABLE AS
WARM/MOIST AIR SURGES INTO THE RGN. CAPES APPROACH 2K J/KG...LI'S
DROP TO -4...BULK SHEAR VALUES RISE TO 70 KTS AND THERE ARE HINTS
OF A COUPLED JET STRUCTURE FOR ADDITIONAL LIFT. EXPECT THIS NEW
ROUND OF STORMS TO QUICKLY OVERSPREAD NE WI DURING THE LATE
AFTERNOON HOURS WITH THE POTENTIAL OF DAMAGING WINDS...LARGE HAIL
AND ISOLATED TORNADOES. MAX TEMPS WL BE SUMMERLIKE WITH MID 60S
LAKESIDE TO AROUND 80 DEGREES OVER CNTRL WI.

LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. SHOWERS AND
THUNDERSTORMS WILL BE EXITING SUNDAY NIGHT AS COLD FRONT SWINGS
THROUGH. SCATTERED SHOWERS STILL POSSIBLE MONDAY IN CYCLONIC UPPER
FLOW.

UPPER RIDGING MOVES IN MONDAY NIGHT AND REMAINS THROUGH
WEDNESDAY WITH MAINLY DRY WEATHER AND NEAR SEASONABLE TEMPERATURES.
THEN INTERESTING UPPER SYSTEM FORECAST TO LIFT VERY SLOWLY
NORTHEAST FROM THE SOUTHERN PLAINS FOR THE END OF THE WEEK.

AN INVERTED TROUGH SET SUP FROM OKLAHOMA TO WISCONSIN WITH
OVERRUNNING RAINS FROM THE CENTRAL PLAINS TO NORTHERN WISCONSIN
WEDNESDAY THROUGH THURSDAY WITH RAIN MOVING INTO THE REST OF
WISCONSIN FRIDAY AND SATURDAY. TEMPERATURES MAY BE COLD ENOUGH FOR
SOME SNOW TO MIX IN IN THE NORTH.

AVIATION...PERSISTENT LOW CLOUDS UNDER A STG INVERSION PERSIST
OVER CNTRL/E-CNTRL WI THIS AFTERNOON. THESE MVFR CIGS MAY VERY
WELL LINGER THRU THE NGT AS MORE GULF MSTR ARRIVES. AS THE WRMFNT
APPROACHES LATER TNGT...TSTMS WL OVERSPREAD THE RGN WITH
CIGS/VSBYS DROPPING AS LOW AS IFR AT TIMES. BOTH CIGS/VSBYS ARE
EXPECTED TO RISE BACK TO VFR BY MIDDAY SUNDAY WITH ANOTHER ROUND
OF STORMS APPROACHING LATE IN THE DAY. SOME OF THE STORMS LATE
TNGT AND AGAIN SUNDAY AFTERNOON MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR WIZ018>021-030-031-
035>040-045-048>050-074.

&&
Hazardous weather outlook, Apr 9, 3:37 PM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SAT APR 9 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
337 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE FIRST ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
LATE THIS EVENING INTO THE OVERNIGHT HOURS OVER MUCH OF CENTRAL
AND EAST-CENTRAL WISCONSIN. THESE STORMS WILL HAVE POTENTIAL OF
PRODUCING LARGE HAIL AND HEAVY RAINFALL.

AREAS OF DENSE FOG COULD ALSO DEVELOP TONIGHT...ESPECIALLY NEAR
LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A MAJOR SEVERE WEATHER OUTBREAK WILL OCCUR OVER THE MIDWEST AND
UPPER GREAT LAKES REGION SUNDAY AFTERNOON AND SUNDAY EVENING. THIS
INCLUDES ALL OF CENTRAL AND NORTHEAST WISCONSIN.

THE INITIAL ROUND OF STORMS WILL DIMINISH SUNDAY MORNING AS A WARM
FRONT LIFTS NORTH. MEANWHILE...AN INTENSE SPRING STORM SYSTEM IS
FORECAST TO CROSS THE AREA LATE THIS WEEKEND. THUNDERSTORMS ARE
EXPECTED TO REDEVELOP SUNDAY AFTERNOON AND HAVE THE ABILITY TO
PRODUCE DAMAGING WINDS AND VERY LARGE HAIL. GIVEN THE STRENGTH OF
THE WEATHER SYSTEM CROSSING THE REGION...ISOLATED TORNADOES ARE
ALSO POSSIBLE. THE MOST LIKELY TIME FOR THE SEVERE WEATHER APPEARS
TO BE BETWEEN 4 PM AND 8 PM.

RAINFALL AMOUNTS FROM THE WEEKEND STORMS COULD ALSO BE QUITE
HIGH. THAT WILL RESULT IN AN INCREASED RISK OF FLOODING...
ESPECIALLY NEAR RIVERS AND STREAMS.

ON MONDAY AFTERNOON...STRONG NORTHWEST WINDS OF 20 TO 30 MPH ARE
FORECAST TO OVERSPREAD THE REGION. WIND GUSTS COULD APPROACH 40
MPH...ESPECIALLY OVER DOOR COUNTY.

BE SURE TO MONITOR LATER FORECASTS ON THIS DEVELOPING WEATHER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-102045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
337 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

MOIST AIR MOVING NORTH OVER THE COLD WATERS OF LAKE MICHIGAN WILL
BRING DENSE FOG TO THE AREA TONIGHT. THUNDERSTORMS ARE ALSO
EXPECTED AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY TO POSE A RISK TO BOATERS AT TIMES
THROUGH SUNDAY NIGHT. DENSE FOG WILL CONTINUE TO BE AN ISSUE
THROUGH SUNDAY.

AK

In the hours before

Special weather statement, Apr 10, 12:24 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT SUN APR 10 2011

WIZ020-030-031-100600-
MARATHON-MENOMINEE-SHAWANO-
1224 AM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL MARATHON COUNTY...MOVING EAST
AT 35 MPH.

PENNY SIZE HAIL...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NORRIE...             ELAND...              BIRNAMWOOD...
  ANIWA...              SHEPLEY...            MATTOON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MPC
Special weather statement, Apr 10, 12:36 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1236 AM CDT SUN APR 10 2011

WIZ030-035-036-100615-
MARATHON-PORTAGE-WOOD-
1236 AM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES NORTHWEST
OF WISCONSIN RAPIDS TO 20 MILES SOUTH OF WISCONSIN RAPIDS...MOVING
NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WISCONSIN RAPIDS...   STRATFORD...          SHERRY...
  ROZELLVILLE...        BLENKER...            AUBURNDALE...
  RUDOLPH...            MILLADORE...          KELLNER...
  FENWOOD...            BLENKER...            BIRON...
  JUNCTION CITY...      HALDER...             EDGAR...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MPC
Special weather statement, Apr 10, 1:18 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 AM CDT SUN APR 10 2011

WIZ031-037-038-045-074-100700-
OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-
118 AM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF WAUPACA...MOVING NORTHEAST AT 50
MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NEW LONDON BY 130 AM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Local storm report, Apr 10, 1:33 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             PLOVER                  44.45N 89.53W
04/10/2011  M0.88 INCH       PORTAGE            WI   TRAINED SPOTTER

            WIND GUSTS 45 MPH

&&
Special weather statement, Apr 10, 1:48 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
148 AM CDT SUN APR 10 2011

WIZ020-021-030-031-036>039-045-048>050-073-074-100745-
BROWN-CALUMET-MANITOWOC-MARATHON-MENOMINEE-NORTHERN OCONTO
COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
148 AM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WITTENBERG
TO AMHERST TO POY SIPPI...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WITTENBERG...         WEST BLOOMFIELD...    WAUPACA...
  WAUKAU...             TUSTIN...             SCANDINAVIA...
  OMRO...               NORTHLAND...          LIND CENTER...
  KING...               IOLA...               ELAND...
  BORTH...              WHITCOMB...           WEYAUWEGA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

KIECKBUSCH
Special weather statement, Apr 10, 2:52 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
252 AM CDT SUN APR 10 2011

WIZ013-019>022-030-031-035>040-045-048>050-073-074-100830-
BROWN-CALUMET-DOOR-KEWAUNEE-LANGLADE-MANITOWOC-MARATHON-MENOMINEE-
NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-WOOD-
252 AM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF STRONG THUNDERSTORMS MOVING EAST AT 50 MPH OVER MUCH OF
CENTRAL AND NORTHEAST WISCONSIN.  THE STRONGEST STORMS WERE PASSING
SOUTH OF A LINE FROM MARSHFIELD TO STURGEON BAY.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:09 PM CDTMarine Dense Fog AdvisoryGRB15 hr
Apr 9, 9:25 PM CDTDense Fog AdvisoryGRBDoor, Kewaunee, Manitowoc6 hr
Apr 9, 11:36 PM CDTSevere Thunderstorm WarningGRBForest, Oneida, Vilas39 min
Apr 9, 11:58 PM CDTSevere Thunderstorm WarningGRBFlorence34 min
Apr 10, 3:13 AM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano30 min
Apr 10, 3:20 AM CDTSpecial Marine WarningGRB34 min
Apr 10, 10:13 AM CDTMarine Dense Fog AdvisoryGRB11 hr
Apr 10, 10:20 AM CDTRiver Flood WarningGRBWood4 days
Apr 10, 10:36 AM CDTRiver Flood WarningGRBMarathon47 hr
Apr 10, 1:28 PM CDTRiver Flood WarningGRBShawano, Waupaca4 days
Apr 10, 3:38 PM CDTRiver Flood WarningGRBMarathon65 hr
Apr 10, 4:10 PM CDTRiver Flood WarningGRBLincoln, Marathon64 hr
Apr 10, 4:17 PM CDTRiver Flood WarningGRBWood41 hr
Apr 10, 4:26 PM CDTSevere Thunderstorm WarningGRBKewaunee19 min
Apr 10, 4:28 PM CDTSpecial Marine WarningGRB45 min
Apr 10, 5:31 PM CDTTornado WarningGRBLincoln, Marathon44 min
Apr 10, 6:04 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood56 min
Apr 10, 6:14 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon, Shawano46 min
Apr 10, 6:31 PM CDTTornado WarningGRBWaushara29 min
Apr 10, 6:40 PM CDTTornado WarningGRBLanglade, Lincoln50 min
Apr 10, 6:58 PM CDTTornado WarningGRBWaupaca, Waushara, Winnebago32 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.